# SDR ASAA2016111818735

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 3,937 hours, 1,313 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 25497
- Condition: Failed
- Location: Ac Bay
- Part time: 3,958 hours, 1,321 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL, EXTINGUISHED W/ MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE CHECK OF LEFT AND RIGHT PACK ZONE CONTROLLERS AND RECEIVED FLIGHT DECK TRIM VALVE FAULT, REF TASK 21-61-700-806-002. REMOVED AND REPLACED CONTROL CABIN TRIM AIR VALVE, REF AMM 21-61-21-400-801. OPS & LEAK CHECK GOOD.
